About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 532046, 9 pages
http://dx.doi.org/10.1155/2013/532046
Research Article

Horizontal and Vertical Rule Bases Method in Fuzzy Controllers

School of Electrical and Electronics Engineering, Universiti Sains Malaysia (USM), Engineering Campus, 14300 Nibong Tebal, Pulau Pinang, Malaysia

Received 12 January 2013; Revised 8 February 2013; Accepted 12 February 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Sadegh Aminifar and Arjuna bin Marzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sadegh Aminifar and Arjuna bin Marzuki, “Horizontal and Vertical Rule Bases Method in Fuzzy Controllers,” Mathematical Problems in Engineering, vol. 2013, Article ID 532046, 9 pages, 2013. doi:10.1155/2013/532046